zbMATH — the first resource for mathematics

Control theory of hyperbolic equations related to certain questions in harmonic analysis and spectral theory. (English) Zbl 0244.93025

93C20 Control/observation systems governed by partial differential equations
35A99 General topics in partial differential equations
42-00 General reference works (handbooks, dictionaries, bibliographies, etc.) pertaining to harmonic analysis on Euclidean spaces
Full Text: DOI
[1] Birkhoff, G.D, Boundary value and expansion problems of ordinary linear differential equations, Trans. amer. math. soc., 9, 373-395, (1908) · JFM 39.0386.02
[2] Cole, R.H, General boundary conditions for an ordinary linear differential system, Trans. amer. math. soc., 111, 521-550, (1964) · Zbl 0151.11101
[3] Collatz, L, The numerical treatment of differential equations, (1960), John Wiley and Sons New York
[4] Courant, R; Hilbert, D, Methods of mathematical physics, vol. II, partial differential equations, (1962), Interscience New York, Chapter V · Zbl 0099.29504
[5] Dunford, N; Schwartz, J.T, Linear operators, part I, general theory, (1958), Interscience New York
[6] Garabedian, P.R, Partial differential equations, (1964), John Wiley and Sons New York · Zbl 0124.30501
[7] Grainger, J.J, Boundary-value control of distributed systems characterized by hyperbolic differential equations, ()
[8] Kramer, H.P, Perturbation of differential operators, Pacific J. math., 7, 1405-1435, (1957) · Zbl 0079.13602
[9] Lax, P.D, On Cauchy’s problem for hyperbolic equations and the differentiability of solutions of elliptic equations, Comm. pure appl. math., 8, 615-633, (1955) · Zbl 0067.07502
[10] Levinson, N, Gap and density theorems, () · JFM 66.0332.01
[11] Lions, J.L; Magenes, E, ()
[12] Paley, R.E.A.C; Wiener, N, Fourier transforms in the complex domain, () · Zbl 0008.15203
[13] Riesz, F; Sz.-Nagy, B, Functional analysis, (1955), F. Ungar New York, (See pp. 380 ff.)
[14] Russell, D.L, On boundary-value controllability of linear symmetric hyperbolic systems, () · Zbl 0214.39607
[15] Russell, D.L, Nonharmonic Fourier series in the control theory of distributed parameter systems, J. math. anal. appl., 18, 542-560, (1967) · Zbl 0158.10201
[16] Schwartz, J.T, Perturbations of spectral operators and applications, Pacific J. math., 4, 415-458, (1954) · Zbl 0056.34901
[17] Schwartz, L, √Čtude des sommes d’exponentielles, (1959), Hermann Paris · Zbl 0092.06302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.